On strong Z-matrices

Chandrashekaran, A. ; Parthasarathy, T. ; Ravindran, G. (2010) On strong Z-matrices Linear Algebra and its Applications, 432 (4). pp. 964-969. ISSN 0024-3795

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S00243...

Related URL: http://dx.doi.org/10.1016/j.laa.2009.10.010


A strong Z-matrix is a Z-matrix with negative off-diagonal entries and nonnegative diagonal entries. In this article, for a nonsingular strong Z-matrix, we indicate a way to ascertain whether such a matrix has the Lipschitzian property or not.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Linear Complementarity Problem (LCP); Strong Z-matrix; Lipschitzian Matrix
ID Code:36519
Deposited On:11 Apr 2011 13:15
Last Modified:11 Apr 2011 13:15

Repository Staff Only: item control page